| Catalog Number |
CS-15282-VSP |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "the y-connector was found to be leaking.He tried swapping out for another 23cm size catheter but it the y-connecter still leaked, so they had to open a different size to use the y-connector.The patient experienced bleeding in excess of what is expected for this case.".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description